# SDR CA960606008

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Bearing
- Part number: 206040338009
- Condition: Worn
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WEAR AT THE INSIDE OF SLEEVE AND #1 HANGER.
